# SDR CALA2025040803626

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 98,877 hours, 13,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: SF15141T4879
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L3 SLIDE SAFTEY PIN AND STOWED. FOR MAINTENANCE REINSTALLED L3 DOOR SLIDE SAFTEY PIN PER WORK CARD 64-2560-1-3801.PARTS USED:  99-5611-3-0025, QTY :1 CORRECT ENTRY SHOULD BE, "INSTALLED L3 SLIDE SAFTEY PIN FOR MAINTENANCE" CORRECT ENTRY SHOULD BE, "REMOVED SAFTEY PIN AFTER INSTALLING NEW L3 SLIDE" C/W RII FOR THE REMOVAL OF THE L3 SLIDE SAFETY PIN PER THE GMM
